default-icon
High levels of vit B12
A recent blood test reported very high levels of Vitamin B12. It was 1346 pg/ml (normal 180-914pg/ml). We are trying to figure out the cause. 2 weeks before this blood test she was admitted at a hospital because of high fever. And was given Neurobian Forte injection. Could that be the cause for spike in Vit B12?
2566 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Yes Neurbion injection is the cause for the elevated Vit B12 levels. There is nothing to worry it will come down in a few days.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Vit b12 injection dosage What causes low b12 levels Symptoms of low vit b12
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.